AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, PISTOL GRIP; ULTRASONIC SURGICAL DEVICE
Back to Search Results |
| Model Number |
TB-0535PC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, the jaw fell off the ultrasonic surgical device about 15 minutes into the hysterectomy procedure and it was retrieved.The intended procedure was completed with a replacement device.There was no report of patient harm.New information from the customer changed the initial reported event from a reportable malfunction to a serious injury.